Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

so I should be starting Accutane in about a week or two depending on when my derm calls me to finalize it (I'm not sure why he has to do this because he already said i can go on it) Anyway when do the sided affects of dry lips, dry skin, and dry nose begin? and also should i start putting the nasal gel and chap stick on right away even if they're not dry yet?

Share this post


Link to post
Share on other sites

I noticed dryness about 2 weeks in. And I actually was so paranoid that I started moisturizing and doing lip balm starting on day one. I think that actually helped me, so yeah I'd say go for it! You don't have to, but it can't hurt. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×